Illinois Journal of Mathematics

Recurrence criteria for random walks on countable Abelian groups

Leopold Flatto and Joel Pitt

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 1 (1974), 1-19.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051344

Digital Object Identifier
doi:10.1215/ijm/1256051344

Mathematical Reviews number (MathSciNet)
MR0341616

Zentralblatt MATH identifier
0296.60045

Subjects
Primary: 60J15

Citation

Flatto, Leopold; Pitt, Joel. Recurrence criteria for random walks on countable Abelian groups. Illinois J. Math. 18 (1974), no. 1, 1--19. doi:10.1215/ijm/1256051344. https://projecteuclid.org/euclid.ijm/1256051344


Export citation